# SDR USAA2011122900001

- Difficulty date: December 27, 2011
- Submitted: December 29, 2011
- Operation: Air carrier
- Aircraft: N531AU
- Make and model: Boeing 737-3B7
- Aircraft serial: 24478
- Aircraft time: 64,786 hours, 40,977 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Part number: 654576653
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RON VISIT - 2 CRACKS IN FUSELAGE SKIN AT BS 500D+16 S-12L & BS 500D+15 S-12L.  REPAIRED FUSELAGE SKIN AT BS 500D+16 S-12L & BS 500D+15 S-12L IAW EA 103584.
